Keyword Search:

Bookmark and Share

On pairwise Lindelof bitopological spaces

Kilicman, Adem and Salleh, Zabidin (2007) On pairwise Lindelof bitopological spaces. Topology and its Applications , 154 (8). pp. 1600-1607. ISSN 0166-8641

[img] PDF (Abstract)

Official URL:


In this paper, we shall continue the study of bitopological separation axioms begun by Kelly and obtained some results. Furthermore, we introduce two concepts of pairwise Lindelöf bitopological spaces and the properties for them are established. We also show that a pairwise Lindelöf space is not hereditary property

Item Type:Article
Keyword:Bitopological space, p-compact, p-Lindelof, p-normal, p-regular, p1-compact, p1-Lindelof, p1-normal
Faculty or Institute:Institute for Mathematical Research
DOI Number:10.1016/j.topol.2006.12.007
ID Code:8694
Deposited By: Erni Suraya Abdul Aziz
Deposited On:15 Dec 2010 12:05
Last Modified:28 Sep 2015 16:26

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 15 Dec 2010 12:05.

View statistics for "On pairwise Lindelof bitopological spaces "